# SDR FDEA201504221274

- Difficulty date: April 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 881 hours, 31,870 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J, B, A

## Discrepancy

AFTER TAKEOFF RUDDER STARTED CYCLING LT TO RT.  RUDDER CYCLE BECAME MORE VIOLENT THE FASTER  WE WENT.  SLOWED TO 220KTS & LEVELED OFF AT 15000'.  STATUS MSG, RUDDER PCU.  NO QRH TO LOOK AT, RETURNED TO LAND.  REPLACED YAW DAMP MODULE & YAW DAMP SERVO.
